# SDR 2009FA0000677

- Difficulty date: July 20, 2009
- Submitted: August 11, 2009
- Operation: General aviation
- Aircraft: N89933
- Make and model: Cessna 152
- Aircraft serial: 15282920
- Aircraft time: 9,737 hours
- Engine: Lyc O235L2C
- Engine time: 587 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Burned
- Location: Cylinder
- Part time: 587 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

DURING TAKE OFF AND CLIMB OUT AT ABOUT 200 FEET OFF RUNWAY PILOT EXPERIENCED ENG STALL, PILOT MADE EMERGENCY LANDING WITH ENG RESTARTING AND STALLING SEVERAL TIMES, ENG WAS INSPECTED WITH BORESCOPE AND COMPRESSION GAUGE.  NR 1 CYL HAD NO COMPRESSION AND HAD SCARRING ON CYL WALLS, CYL WAS REMOVED AND INTAKE VALVE WAS FOUND TO HAVE A HOLE BURNED THROUGH IT, PISTON AND PISTON RINGS WHERE REMOVED AND A OVERHAULED CYL AND NEW PISTON AND PISTON RINGS WHERE INSTALLED.
